Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 270, Number 1
HTML articles powered by AMS MathViewer

On $(K_\ast (\textbf {Z}/p^{2}\textbf {Z})$ and related homology groups
Leonard Evens and Eric M. Friedlander PDF
Trans. Amer. Math. Soc. 270 (1982), 1-46
A hypersurface defect relation for a class of meromorphic maps
Aldo Biancofiore PDF
Trans. Amer. Math. Soc. 270 (1982), 47-60
Uncountable admissibles. I. Forcing
Sy D. Friedman PDF
Trans. Amer. Math. Soc. 270 (1982), 61-73
A family of links and the Conway calculus
Cole A. Giller PDF
Trans. Amer. Math. Soc. 270 (1982), 75-109
Duality between logics and equivalence relations
Daniele Mundici PDF
Trans. Amer. Math. Soc. 270 (1982), 111-129
Boolean algebras with no rigid or homogeneous factors
Petr Štěpánek PDF
Trans. Amer. Math. Soc. 270 (1982), 131-147
Calibers of compact spaces
S. Argyros and A. Tsarpalias PDF
Trans. Amer. Math. Soc. 270 (1982), 149-162
A Poisson summation formula for integrals over quadratic surfaces
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 270 (1982), 163-173
A note on complete intersections
S. M. Bhatwadekar PDF
Trans. Amer. Math. Soc. 270 (1982), 175-181
Degeneracy theorems for holomorphic mappings between algebraic varieties
Robert Molzon PDF
Trans. Amer. Math. Soc. 270 (1982), 183-192
On nonseparable Banach spaces
Spiros A. Argyros PDF
Trans. Amer. Math. Soc. 270 (1982), 193-216
Closures of conjugacy classes in classical real linear Lie groups. II
Dragomir Ž. Djoković PDF
Trans. Amer. Math. Soc. 270 (1982), 217-252
A study of the local components of the Hecke algebra mod $l$
Naomi Jochnowitz PDF
Trans. Amer. Math. Soc. 270 (1982), 253-267
Congruences between systems of eigenvalues of modular forms
Naomi Jochnowitz PDF
Trans. Amer. Math. Soc. 270 (1982), 269-285
Structure theory for a class of grade four Gorenstein ideals
Andrew Kustin and Matthew Miller PDF
Trans. Amer. Math. Soc. 270 (1982), 287-307
A network of congruences on an inverse semigroup
Mario Petrich and Norman R. Reilly PDF
Trans. Amer. Math. Soc. 270 (1982), 309-325
Banach bundles of continuous functions and an integral representation theorem
Anthony Karel Seda PDF
Trans. Amer. Math. Soc. 270 (1982), 327-332
The integrability tensor for bundle-like foliations
Richard H. Escobales PDF
Trans. Amer. Math. Soc. 270 (1982), 333-339
On the radial limits of analytic and meromorphic functions
J. S. Hwang PDF
Trans. Amer. Math. Soc. 270 (1982), 341-348
Errata to: “Linear spaces with an $H^{\ast }$-algebra-valued inner product” [Trans. Amer. Math. Soc. 262 (1980), no. 2, 543–549; MR 81m:46080]
Parfeny P. Saworotnow PDF
Trans. Amer. Math. Soc. 270 (1982), 349